Translator Disclaimer
December 1974 A theorem on entire functions with applications to Toeplitz operators
I. N. Baker, James A. Deddens, J. L. Ullman
Duke Math. J. 41(4): 739-745 (December 1974). DOI: 10.1215/S0012-7094-74-04177-5
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 4 • December 1974
Back to Top